# SDR UALA2013040302197

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,032 hours, 24,574 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Engaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH WILL NOT ARM PROPERLY FOUND EMERGENCY LIGHTS CONTROL PUSH BUTTON SWITCH ENGAGED AT AFT ATTENDANT'S PANEL P22 ENGAGED.  DISENGAGED SWITCH AND PERFORMED EMERGENCY LIGHTS OPS TEST.  OPS TEST OKAY.
